Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax

Posted by compguy on August 14, 2005, at 13:53:57

In reply to Re: topomax compguy, posted by headachequeen on August 14, 2005, at 11:42:17

> > ok i took the topomax last night and woke up this mourning real shaky is this normal? If so is it just a side effect that wares off or does it get worse?
>
> This will not last... it is not something that I remember at all...
> let your body adjust....
> drink lots of water by the way... vital with any med that can build up in the kidneys
>
> kat

Thank you for your responces, I went fishing this mourning and had some dizyness but and maybee its just in my head but i already feal a little better


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:compguy thread:5053
URL: http://www.dr-bob.org/babble/20050811/msgs/541557.html